# SDR SWAA981810

- Difficulty date: August 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23959
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 989-1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND NUMEROUS SCRATCHES AND GOUGES IN SKIN AT BS 989 TO BS 1016, WL 233 - WL 241 LEFT SIDE. REMOVED AND REPLACED PER TRAMCO EWO NR 98-0676.
